# SDR CALA2025021402333

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 32,783 hours, 11,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMOKE IN THE CABIN,  PLANE FULLY BOARDED, NO CAPTAIN ON BOARD. WAS IN DEICE CONFIGURATION. CORRECTION AC WAS NOT IN DEICE CONFIGURATION RAN LEFT AND RIGHT PACK AT HIGH TEMP AND FLOW WITH APU PNEU. FOR 30 MINUTES ODOR HAD DISIPATED, LEFT AND RIGHT RECIRCULATION FILTERS REPLACED ON LOG PAGE 3856351. ACCOMPLISHED ENGINE RUNS WITH BOTH ENGINES FOR 15 MINUTES NO ODOR PRESENT ALL DONE REF. AMM 21-00-01-100-801
